Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analele Universitatii "Ovidius" Constanta - Seria Matematica

The Journal of "Ovidius" University of Constanta

Editor-in-Chief: Flaut, Cristina

1 Issue per year

IMPACT FACTOR 2016: 0.422

CiteScore 2016: 0.56

SCImago Journal Rank (SJR) 2016: 0.346
Source Normalized Impact per Paper (SNIP) 2016: 0.966

Mathematical Citation Quotient (MCQ) 2016: 0.10

Open Access
See all formats and pricing
More options …

On q-Analogues of Sumudu Transform

Durmuş Albayrak / Sunil Dutt Purohit
  • Corresponding author
  • Department of Basic Science (Mathematics), M. P. University of Agriculture and Technology, Udaipur-313001 (Rajasthan), India
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Faruk Uçar
Published Online: 2013-07-30 | DOI: https://doi.org/10.2478/auom-2013-0016


The present paper introduces q-analogues of the Sumudu transform and derives some distinct properties, for example its convergence conditions and certain interesting connection theorems involving q-Laplace transforms. Furthermore, certain fundamental properties of q-Sumudu transforms like, linearity, shifting theorems, differentiation and integration etc. have also been investigated. An attempt has also been made to obtain the convolution theorem for the q-Sumudu transform of a function which can be expressed as a convergent infinite series.

Keywords : q-Laplace transforms; q-Sumudu transforms; convolution theorem

  • [1] W.H. Abdi, On q-Laplace Transforms, Proc. Nat. Acad. Sci. India, 29 (1961), 389-408.Google Scholar

  • [2] M.H. Abu-Risha, M.H. Annaby, M.E. H.Ismail and Z.S. Mansour, Linear q-difference equations, Z. Anal. Anwend., 26 (2007), 481-494.CrossrefGoogle Scholar

  • [3] G. Bangerezako, Variational calculus on q-nonuniform lattices, J. Math. Anal. Appl., 306(1) (2005), 161-179.Google Scholar

  • [4] G. Gasper and M. Rahman, Generalized Basic Hypergeometric Series, Cambridge University Press, Cambridge, 1990.Google Scholar

  • [5] W. Hahn, Beitrage Zur Theorie der Heineschen Reihen, die 24 Integrale der hypergeometrischen q-Diferenzengleichung, das q-Analog on der Laplace Transformation, Math. Nachr., 2 (1949), 340-379.CrossrefGoogle Scholar

  • [6] F. H. Jackson, On q-definite Integrals, Quarterly J. Pure and Appl. Mathematics, 41 (1910), 193-203.Google Scholar

  • [7] V.G. Kac, and P. Cheung, Quantum Calculus, Universitext, Springer- Verlag, New York, 2002.Google Scholar

  • [8] V.G. Kac and A. De Sole, On Integral representations of q-gamma and q-beta functions, Rend. Mat. Acc. Lincei 9 (2005), 11-29. math.QA/0302032.Google Scholar

  • [9] E. Koelink, Quantum groups and q-special functions, Report 96-10 (1996), Universiteit van Amsterdam.Google Scholar

  • [10] Z.S.I. Mansour, Linear sequential q-difference equations of fractional order, Fract. Calc. Appl. Anal., 12(2) (2009), 159-178.Google Scholar

  • [11] S.D. Purohit and S.L. Kalla, On q-Laplace transforms of the q-Bessel functions, Fract. Calc. Appl. Anal., 10 (2) (2007) , 189-196.Google Scholar

  • [12] S.D. Purohit and S.L. Kalla, On fractional partial differential equations related to quantum mechanics, J. Phys. A, Math. Theor., 44 (4) (2011) , 045202 (8pp).Google Scholar

  • [13] R.K. Saxena, A.M. Mathai and H.J. Haubold, Solution of generalized fractional reaction-diffusion equations, Astrophys. Space Sci., 305 (2006) , 305-313.Google Scholar

  • [14] R.K. Saxena, R. Saxena and S.L. Kalla, Computational solution of a fractional generalization of the Schr¨odinger equation occurring in quantum mechanics, Appl. Math. Comput., 216 (2010) , 1412-1417.Web of ScienceGoogle Scholar

  • [15] R.K. Saxena, R. Saxena and S.L. Kalla, Solution of space-time fractional Schr¨odinger equation occurring in quantum mechanics, Fract. Calc. Appl. Anal., 13(2) (2010) , 177-190.Google Scholar

  • [16] G. K.Watugala, Sumudu transform: a new integral transform to solve differential equations and control engineering problems, Int. J. Math. Educ. Sci. Technol., 24 (1993), no. 1, 35-43.Google Scholar

About the article

Published Online: 2013-07-30

Published in Print: 2013-03-01

Citation Information: Analele Universitatii "Ovidius" Constanta - Seria Matematica, Volume 21, Issue 1, Pages 239–259, ISSN (Online) 1844-0835, DOI: https://doi.org/10.2478/auom-2013-0016.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in